# SDR CALA2025070706276

- Difficulty date: July 6, 2025
- Submitted: July 7, 2025
- Operation: Air carrier
- Aircraft: N41135
- Make and model: Boeing 757224
- Aircraft serial: 29284
- Aircraft time: 98,963 hours, 21,329 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Elec Connector
- Condition: Unsecure
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R-2 DOOR EMERGENCY LIGHTS INOP CONNECTION WAS SECURED AND OPS CHECKS OF LIGHTS WERE GOOD PER 33-57-07-862-034.  R-2 DOOR EMERGENCY LIGHTS INOP CONNECTION WAS SECURED AND OPS CHECKS OF LIGHTS WERE GOOD PER 33-57-07-862-034 REF STE N/R 129621.
